On the fundamental solution of a parabolic equation
Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 768-771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_4_a5,
author = {A. M. Il'in},
title = {On the fundamental solution of a parabolic equation},
journal = {Doklady Akademii Nauk},
pages = {768--771},
year = {1962},
volume = {147},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a5/}
}
A. M. Il'in. On the fundamental solution of a parabolic equation. Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 768-771. http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a5/